MathSciNet Relay Station
MathSciNet bibliographic data
MR2566523 91B50 (47H10 54H25)
Hai, Nguyen Xuan; Khanh, Phan Quoc; Quan, Nguyen Hong Some existence theorems in nonlinear analysis for mappings on GFC-spaces and applications. Nonlinear Anal. 71 (2009), no. 12, 6170–6181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement